Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello everyone,

I've been on accutane for approximately 4 and a half months now (20mg/day). My face has cleared up fairly well, only getting a pimple every now and then. However, my chest seems to be breaking out as much as it always has. I always thought that after about 3 months on accutane, most acne breakouts would stop, but clearly this isn't the case for myself. So is this normal? If anyone else has had similar experiences, please tell me your story.

Thanks everyone!

Share this post


Link to post
Share on other sites

Body acne seems to always be the last to go from my experience, and from what I've see in other peoples treatment as well. I had mild back acne and candida when I was on my Accutane course and I figured it would clear up quickly since it was mild. My back finally cleared up at month 5, so hang in there, it will happen. Your also on a pretty low dosage. My dosage was 40mg the first 2 months and then 60mg the last 5 months, I did a total of 7 months.

Share this post


Link to post
Share on other sites

Thanks Moonlight. I wanted to go up to 40mg/day but my dermatologist said that it wouldn't help me at the moment :/ Oh well, you've given me hope!

Share this post


Link to post
Share on other sites

Thanks Moonlight. I wanted to go up to 40mg/day but my dermatologist said that it wouldn't help me at the moment :/ Oh well, you've given me hope!

People can get the same results on low dose Accutane, you just need a longer course. You need to meet a cumulative dose for the best chance at clearing your acne for the long term. That's what is important, as long as your dermatologist plan on you meeting your cumulative dose you will have just as good results as I did or anyone else does on higher dosages. Staying on a lower dose will help you avoid the side effects and the more severe common side effects like pain in the lower back and joint pain.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×